# SDR AALA960764

- Difficulty date: May 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49456
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Annunciator
- Part number: 368658188117
- Condition: Defective
- Location: Rt Mlg
- Component: Korry
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

MIA - FLT 0725 - DURING APPROACH TO MIA WHEN LANDING GEAR EXTENDED, RT MLG HAD NO INDICATION.  ACCOMPLISHED TOWER FLY-BY AND VISUALLY CONFIRMED RT MLG EXTENDED.  AIRCRAFT LANDED MIA WITHOUT INCIDENT.  REPLACED LANDING GEAR ANNUNCIATOR PANEL.  ACCOMPLISHED LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
